# SDR AALA20150803003

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 19,405 hours, 7,513 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOW SKIN CRACKS ALONG STABILIZER STATION 129.5 AT 17.5 INCHES, 25.75 INCHES & 34.0 INCHES AFT OF FRONT SPARE.  REPAIRED SKIN IAW SRM 55-10-01.
